Ask an expert
Question

25 Feb 2009

contraception
Hi I had the morning after pill, Escapelle on Friday morning, just for incase something happened the night before. On the leaflet it said that spotting or bleeding can occur before your next period, but mine is not untill two weeks from now. Today I started bleeding, can you maybe tell me how long this will be?
Answer 403 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Everyone is differnt. Your bleeding is very likely to be from the emergency pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19322 votes
Vote